# SDR SWI2025F00902

- Difficulty date: May 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 319 BETWEEN STGR 27 -22L  (C-CHECK RO 07/15/2025)REPLACED FRAME AT FS 319 P/N 601R32003-65 IAW CRJ 200 SRM 51-42-06, 51-42-21, AND 51-23-00. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
